Quasi-hamiltonicity: a series of necessary conditions for a digraph to be hamiltonian. / Gutin, Gregory; Yeo, Anders.

In: Journal of Combinatorial Theory, Series B, Vol. 78, No. 2, 2000, p. 232-242.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)232-242
JournalJournal of Combinatorial Theory, Series B
Issue number2
Publication statusPublished - 2000
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 878520